MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-PLS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the generator to the service center for evaluation related to a separate issue.During testing, the field service engineer identified the device emergency stop button had broken off.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the emergency button had broken off was identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25623490
Report Number3011050570-2026-00666
Device Sequence Number10217778
Product Code GEX
UDI-Device Identifier00821925044111
UDI-Public00821925044111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTFL-PLS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown